Home On a generalization of class of negative binomial distributions
Article
Licensed
Unlicensed Requires Authentication

On a generalization of class of negative binomial distributions

  • Alexander N. Timashev EMAIL logo
Published/Copyright: September 10, 2022

Abstract

A class of one-dimensional discrete power series distributions containing negative binomial distributions is considered. Properties of distributions of this class are investigated. Limit theorems generalizing similar theorems for the negative binomial distributions are proved. The proofs are based both on elementary asymptotic methods and on a modification of saddle-point method.


Note

Originally published in Diskretnaya Matematika (2021) 33,№1, 64–81 (in Russian).


References

[1] Ivchenko G.I., Medvedev Yu.I., Discrete Distributions. Probabilistic-Statictical Handbook. One-Dimensional Distributions, Moscow, Lenand, 2014 (in Russian), 256 pp.Search in Google Scholar

[2] Bender E. A., “Asymptotic methods in enumeration”, SIAM Review, 16:4 (1974), 485–515.10.1137/1016082Search in Google Scholar

[3] Szegö G., Orthogonal Polynomials, Amer. Math. Soc. Coll. Publ., XXIII, rev. ed., Amer. Math. Soc., N.-Y., 1959.Search in Google Scholar

[4] Timashev A.N., Distributions of the Power Series Type and the Generalized Allocation Scheme, Moscow: izd. dom «Academia», 2017 (In Russian), 168 pp.Search in Google Scholar

[5] Copson E. T., Asymptotic Expansions, Cambridge Univ. Press, 1965.10.1017/CBO9780511526121Search in Google Scholar

[6] Olver F. W. J., Introduction to Asymptotics and Special Functions, Academic Press, 1974, 312 pp.10.1016/B978-0-12-525856-2.50005-XSearch in Google Scholar

Received: 2020-02-25
Published Online: 2022-09-10
Published in Print: 2022-08-26

© 2022 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma-2022-0021/html
Scroll to top button